# SDR JJWA0053223

- Difficulty date: December 3, 2003
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N25PM
- Make and model: Bell 206B
- Aircraft serial: 1839
- Engine: Allsn 250C*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lockwasher
- Part number: MS172224
- Condition: Defective
- Location: M/R Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION CHIP LIGHT CAME ON ON LANDING.  FOUND TANG FROM ACCESSORY DRIVE LOCK WASHER ON CHIP DETECTOR.  VERIFIED ON TRANSMISSION DISASSEMBLY.  ALL TRANSMISSION BEARINGS REPLACED 1/9/1998 .  OTHER WASHER TANG NOT IN NUT SLOT AND BENT SUGGESTING IMPROPER INSTALLATION.  UNFORTUNATELY FOUND SUN GEAR 206-040-122-3 AND SHAFT 206-040-003 SPLINE AREAS WORN EXCESSIVE CAUSING MINOR REPAIR TO BECOME EXPENSIVE.  SUN GEAR ONE UPPER TOOTH HARDNESS COATING CHIPPED OFF, NO DAMAGE TO PLANETARY OR ANY OTHER COMPONENTS, NO METAL FLAKES ON OIL FILTER OR IN GEAR CASE.
